# SDR CHQA20130923354

- Difficulty date: September 23, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 28,826 hours, 23,809 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,720 hours, 24,433 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14004094602
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR TIE AT FRAME 62, BETWEEN STRINGERS 7 - 9R.  SHEAR TIE REPLACED IAW SRM 51-40-02.
